Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Applying antifungal cream for fungal infection. What could be the reason for black spots?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
I posted this query 10 days ago about a dark flaky spot on the outerskinof penis .I attached sample pictures too.. Dr XXXXXXX XXXXXXX kanodia examined them and asked me to apply antifungal cream as he diagnosed it as a mild fungal infection. However, even after applying the cream, the blackish spot is still as visible but not dry as before. I was worried if I should get it examined. Is there a chance of this being a STD or cancer. Pictures are attached in my previous query which I had closed out later
Posted Sat, 30 Nov 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 3 days later
Brief Answer: No need for std check up. Detailed Answer: Hello thanks for writing here.In my opinion there is no need for std check up since these infections are associated with pain ,burning of urine, discharge etc.So stay relaxed.Other probable diagnosis of black spot is fixed drug eruption.This occurs due to drugs such as pain killers sulfa drugs etc.Ruling out such hisrory will be important and avoiding such drugs in future will prevent recurrance.Hope this will help you.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor